MathSciNet Relay Station
MathSciNet bibliographic data
MR147683 (26 #5197) 33.25
Newman, J. N.; Frank, Werner L. An integral containing the square of a Bessel function. Math. Comp. 17 1963 64–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement